Tag Archives: Allergy

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Claritin 24 Hour Non-Drowsy Allergy RediTabs, 10 mg, 30 Count

Claritin RediTabs provide powerful, 24 hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes, itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take, orally dissolvable tablet, melts… Read More »